# SDR FDEA202012123126

- Difficulty date: December 12, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE LOWER SURFACE DOUBLER AT FUEL VALVE DOOR FOUND CRACK APPROXIMATELY STATION XOS 906.  LEFT HAND WING LEADING EDGE LOWER SURFACE CRACKED DOUBLER AT FUEL VALVE DOOR APPROXIMATELY STATION XOS 906 REPAIR CARRIED OUT, AS PER SRM 57-40-03-2R REPAIR 1 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
